# SDR DLM88091108

- Difficulty date: July 5, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 59,768 hours, 46,991 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rod End
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4 CORROSION WAS FOUND ON ROD ENDS OF TAILCONE RELEASE MECHANISM STA 1510 CANT.  SURFACE CORROSION WAS REMOVED AND TREATED IAW SRM 51-10-3
